Evolutionarily stable defence and signalling of that defence

Broom, M, Speed, M P and Ruxton, G D (2006) Evolutionarily stable defence and signalling of that defence. Journal of Theoretical Biology, 242 (1). pp. 32-43. ISSN 0022-5193

Full text not available from this repository.
Item Type: Article
Additional Information: From SRO Other External: G. D. Ruxton,M. P. Speed,M. Broom
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 19:39
Last Modified: 04 May 2012 15:41
URI: http://sro.sussex.ac.uk/id/eprint/21655
📧 Request an update